Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes numbness and pain after a catheter ablation?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I had an ablation two days ago. Yesterday i felt tightness and numbness in the botton of my leg. When I got up there was a quick pain as if i was pulling something inside the leg, opposite to theankle bone region.. IMy heart medication was discontinued and I am only taking the blood thinner and diabetes meds. (Medformin,Januvia) any reason why the leg feels that way?
Posted Sun, 2 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Manjeth Kumar G 2 hours later
Brief Answer: Catheter or Radio frequency ablation? What for? Detailed Answer: Hello. What for you have undergone ablation and where? Whether it is for Atrial flutter or other causes? What ablation either Catheter or Radiofrequency ablation? If catheter ablation, Do you have numbness in catheter inserted leg? Waiting for your response.
Above answer was peer-reviewed by
Follow-up: What causes numbness and pain after a catheter ablation? 7 hours later
Catherer ablation to control the arrythmia. St XXXXXXX Heart Hospital XXXXXXX ga. is at the bottom of the foot . The catherer were inserted in the groin area both sides.
Answered by Dr. Manjeth Kumar G 25 hours later
Brief Answer: May be a arterial occlusion in leg. Pulse ,Doppler Detailed Answer: Hello, The numbness and pain may be due to the complication of catheter ablation. These symptoms may be due to Arterial occlusion in leg arteries after the procedure. Please consult your treating cardiologist and check the pulses in leg and doppler ultrasound of your lower limbs to rule out any arterial occlusion. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor